# SDR AALA201811239020

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 5,857 hours, 2,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PERFORMED EPSU SYSTEM TEST PER SIC PS FOUND BATTERY/EPSU FORWARD LEFT CLASS 1 FAULT.  REPLACED EPSU BATTERY PER 33-51-38. OPERATIONS CHECK NORMAL.
